# SDR SWAA091713

- Difficulty date: March 13, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 9,826 hours, 5,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT BROKEN NEAR FWD GALLEY.  REMOVED AND REPLACED EEPLS PER MM.
